# SDR ASAA2014021907215

- Difficulty date: February 19, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6552878102
- Condition: Corroded
- Location: Bs 967-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA L2 DOOR MOP SILL CORRODED.  ACFT GROUNDED.. REMOVED CORROSION, CHECKED OUT OF LIMITS IAW SRM 53 60-15-1A-1, FIG 101.  R & R L2 DOOR MOP SILL IAW IAW SRM 51-40-02-0G-0, W 2", O .071, R .062, L 8FT,  D .009.
